MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH LIGHT SOURCE "ENDOLED", FOR FLEXIBLE ENDOSCOPES; ENDOSCOPIC LIGHT SOURCE, BATTERY-POWERED

OLYMPUS WINTER & IBE GMBH LIGHT SOURCE "ENDOLED", FOR FLEXIBLE ENDOSCOPES; ENDOSCOPIC LIGHT SOURCE, BATTERY-POWERED
Model Number WA91502A
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that, the battery powered endoscopic light source does not stay on.The issue was identified when the device was taken outside of the box.There were no reports of patient involvement.

Brand Name
LIGHT SOURCE "ENDOLED", FOR FLEXIBLE ENDOSCOPES
Common Device Name
ENDOSCOPIC LIGHT SOURCE, BATTERY-POWERED
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24971418
Report Number9610773-2026-03226
Device Sequence Number10580492
Product Code NTN
UDI-Device Identifier04042761073592
UDI-Public04042761073592
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA91502A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer05/30/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown